# SDR HEEA0015843

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Failed
- Location: Starter/Gen
- Part time: 5,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO VOLTAGE OUTPUT FROM GENERATOR.
